LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Weaning off of gaba, tramadol and temazepam

 - UBBFriend: Email this page to someone!    
Author Topic: Weaning off of gaba, tramadol and temazepam
kam
Honored Contributor (10K+ posts)
Member # 3410

Icon 1 posted      Profile for kam     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have made an appt to talk with new FNP about weaning off of gabapetin, tramadol and temazepam

But, would like to get some feedback from others who have done this and how they did it.

Thanks.

Posts: 15927 | From Became too sick to work or do household chores in 2001. | Registered: Dec 2002  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
One at a time and very slowly!

Temazepam would be the hardest.

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95968 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
droid1226
Frequent Contributor (1K+ posts)
Member # 34930

Icon 1 posted      Profile for droid1226     Send New Private Message       Edit/Delete Post   Reply With Quote 
Right Too! I cut out gaba and tramadol cold turkey, although I wouldn't suggest it but I had no problem after yrs of use. I'm assuming the Temazepam is a benzo so ween off that like as slow as possible.

--------------------
http://www.youtube.com/user/droid1226/videos?view=0&flow=grid

Posts: 1181 | From ohio | Registered: Nov 2011  |  IP: Logged | Report this post to a Moderator
lpkayak
Honored Contributor (10K+ posts)
Member # 5230

Icon 1 posted      Profile for lpkayak     Send New Private Message       Edit/Delete Post   Reply With Quote 
I took a combo of supps to get off oxy. I could look them up if you think it would help. I had weaned down to 5 mg evety other day and was still having a really hard time with muscle spasms and restless legs

Let me know if you want me to try to find what i took. I reseachedon net to figure out what supps would help

Did doc suggest this? What do you plan to use instead of these?

--------------------
Lyme? Its complicated. Educate yourself.

Posts: 13712 | From new england | Registered: Feb 2004  |  IP: Logged | Report this post to a Moderator
kam
Honored Contributor (10K+ posts)
Member # 3410

Icon 1 posted      Profile for kam     Send New Private Message       Edit/Delete Post   Reply With Quote 
Doc has not suggested this. I just want to do this.

I do know I need to try supplements and do use curcumin or ? can't think of the other word now.

I was not getting sleep even with the temazepam until gabapetin was added.

So, finding a balance in all of this so over all pain in body and sleep is still manageable is goign to be tricky.

I tried cutting back on gabapetin a while back when i was running low and iprescription was not going to be filled in time

i wasn't able to sleep

Tumeric...that is the other word

Posts: 15927 | From Became too sick to work or do household chores in 2001. | Registered: Dec 2002  |  IP: Logged | Report this post to a Moderator
kam
Honored Contributor (10K+ posts)
Member # 3410

Icon 1 posted      Profile for kam     Send New Private Message       Edit/Delete Post   Reply With Quote 
I need to do my research too as I recall copy and pasting a post I saw on a person who was trying to get off of tramadol which took her 3 years to do so or longer.

She used supplements to help her and I do have them somewhere on the computer I hope.

Posts: 15927 | From Became too sick to work or do household chores in 2001. | Registered: Dec 2002  |  IP: Logged | Report this post to a Moderator
tdtid
Frequent Contributor (1K+ posts)
Member # 10276

Icon 1 posted      Profile for tdtid     Send New Private Message       Edit/Delete Post   Reply With Quote 
As Tutu said, your hardest will be the benzo (Temazepam).

You will want to taper off that one very slowly and you could experience some withdrawal, but over all, I think you will be much happier when you are off it.

Benzos are known to cause many symptoms that mimic lyme, so getting off that helps distinguish which is benzo and which is lyme.

--------------------
"To Dream The Impossible Dream" Man of La Mancha

Posts: 2638 | From New Hampshire | Registered: Oct 2006  |  IP: Logged | Report this post to a Moderator
kam
Honored Contributor (10K+ posts)
Member # 3410

Icon 1 posted      Profile for kam     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thanks tdtid
Posts: 15927 | From Became too sick to work or do household chores in 2001. | Registered: Dec 2002  |  IP: Logged | Report this post to a Moderator
Andie333
Frequent Contributor (1K+ posts)
Member # 7370

Icon 1 posted      Profile for Andie333     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have no familiarity with Temazepam, but I've recently cut out Tramadol and Gabapentin. I actually just quit taking those two. I found I was getting so much relief from Turmeric I no longer needed them.

As much as I was away, Kam, I didn't suffer any ill effects from that cold turkey approach.

Good luck with this!

Posts: 2549 | From never never land | Registered: May 2005  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.